# SDR DALA2017013000776

- Difficulty date: January 29, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR HAD WEAR ON A PRODUCTION DOUBLER FWD, LOWER CORNER.  THE DOUBLER WAS REPLACED IAW SRM 51-30-2 AND DWG 5910141 REV FE.
